# SDR KBM2006F00186

- Difficulty date: May 6, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 6220 · Main Rotor Head
- Part: Ball End
- Part number: 350A332150001
- Part serial: MA06151
- Condition: Worn
- Location: Main Rotor Head
- Part time: 653 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL END, UNIT WORN, REMOVED AND REPLACED.  (K)
